Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Always Irritable
avatar
ajrooker23 posted:
Maybe someone out there is having the same feelings I am lately. Just about everyone and everything irritates me. Not just a little bothersome but enough to make me not want to talk to people, go certain places, contribute to discussions... The worst part is, the people that are annoying me the most are my family. My husband, mom and sister are the worst for me right now. I konw I love these people but I can't seem to be around them without being overly annoyed at something they are doing or saying. I'm starting to think that maybe it's not me dealing with depression that is causing this but that it's a personality trait and I'm just... a bitch, for lack of a better word. And it's not just one thing it's a bunch of things some big, most little.
Before I ramble on anymore, does anyone have this going on or have gone through this? I've been on medication for the last 13 years and just recently added a second medication because I wasn't feeling like myself again. I don't really feel like a whole lot has changed since the addition of the new medication.
I just hate feeling like this all the time. Always annoyed, not wanting to hug them or be hugged by them, know I love them and want to spend time with them but then when I'm around them, just want to be alone...
Please help...
Reply
 
avatar
rohvannyn responded:
Did this start after you started the new medication? Or even a few weeks after? I sometimes feel that way and with me it's either depression or hormonal fluctuations. Kind of a "I hate everything," burr under the saddle type of thing. Definitely contact your prescriber about it if you can, it could be significant.


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
29 of 37 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.